Translator Disclaimer
Spring 2012 Hartogs figure and symplectic non-squeezing
Alexandre Sukhov, Alexander Tumanov
Illinois J. Math. 56(1): 221-233 (Spring 2012). DOI: 10.1215/ijm/1380287469

Abstract

We solve a problem on filling by Levi-flat hypersurfaces for a class of totally real 2-tori in a real 4-manifold with an almost complex structure tamed by an exact symplectic form. As an application, we obtain a simple proof of Gromov’s non-squeezing theorem in dimension 4 and new results on rigidity of symplectic structures.

Citation

Download Citation

Alexandre Sukhov. Alexander Tumanov. "Hartogs figure and symplectic non-squeezing." Illinois J. Math. 56 (1) 221 - 233, Spring 2012. https://doi.org/10.1215/ijm/1380287469

Information

Published: Spring 2012
First available in Project Euclid: 27 September 2013

zbMATH: 1284.32016
MathSciNet: MR2892615
Digital Object Identifier: 10.1215/ijm/1380287469

Subjects:
Primary: 32H02, 53C15

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.56 • No. 1 • Spring 2012
Back to Top